# SDR DXTA2009102803828

- Difficulty date: October 27, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N724QS
- Make and model: Gulstm 200
- Aircraft serial: 100
- Aircraft time: 4,318 hours, 2,606 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT T/R FAIL MESSAGE CAME ON AFTER T/O AND REMAINED ON FOR DURATION OF FLIGHT.
